Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 102, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 13, 2017, 8:40 PM PDT. It took effect at Oct 14, 2017, 8:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2017, 8:40 PM PDT (03:40 UTC)
- In effect from
- Oct 14, 2017, 8:00 AM PDT
- Expired
- Oct 14, 2017, 6:09 PM PDT
- In force
- 10 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
458 WHUS76 KEKA 140340 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 PM PDT FRI OCT 13 2017 PZZ470-141145- /O.CON.KEKA.SC.Y.0101.171014T0600Z-171014T1500Z/ /O.UPG.KEKA.GL.A.0027.171014T1500Z-171015T0600Z/ /O.NEW.KEKA.GL.W.0047.171014T1500Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 PM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT INCREASING TO 25 TO 30 KT WITH GUSTS TO 35 KT SATURDAY. * WAVES/SEAS...NORTH 6 FEET AT 6 SECONDS BUILDING TO 8 TO 12 FEET AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-141145- /O.EXT.KEKA.SC.Y.0101.000000T0000Z-171014T1000Z/ /O.UPG.KEKA.GL.A.0027.171014T1200Z-171015T0000Z/ /O.NEW.KEKA.GL.W.0047.171014T1000Z-171015T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 PM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 5 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 3 AM TO 5 PM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT STRENGTHENING TO 25 TO 30 KT WITH GUSTS TO 35 KT LATE TONIGHT INTO SATURDAY. THESE WILL DIMINISH SATURDAY AFTERNOON. * WAVES/SEAS...NORTH 6 TO 8 FEET AT 6 TO 8 SECONDS BUILDING TO 8 TO 11 FEET AT 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-141145- /O.NEW.KEKA.SC.Y.0102.171014T1500Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 840 PM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SATURDAY. * WINDS...NORTHERLY INCREASING TO 15 TO 20 KT IN THE AFTERNOON. GUSTS TO 25 KT IN THE AFTERNOON. * WAVES/SEAS...STEEP SHORT PERIOD WAVES BUILDING TO 7 FEET AT 5 SECONDS THIS MORNING AND REMAINING ELEVATED THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-140600- /O.CON.KEKA.SC.Y.0101.000000T0000Z-171014T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 840 PM PDT FRI OCT 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 20 KT WITH OCCASIONAL GUSTS TO 30 KT NEAR CAPE MENDOCINO. * WAVES/SEAS...NORTH 6 TO 8 FEET AT 6 TO 7 SECONDS DIMINISH LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
280 WHUS76 KEKA 141001 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 AM PDT SAT OCT 14 2017 PZZ475-141815- /O.EXP.KEKA.SC.Y.0101.000000T0000Z-171014T1000Z/ /O.CON.KEKA.GL.W.0047.000000T0000Z-171015T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 301 AM PDT SAT OCT 14 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT STRENGTHENING TO 25 TO 30 KT WITH GUSTS TO 35 KT LATE TONIGHT INTO SATURDAY. THESE WILL DIMINISH SATURDAY AFTERNOON. * WAVES/SEAS...NORTH 6 TO 8 FEET AT 6 TO 8 SECONDS BUILDING TO 8 TO 11 FEET AT 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-141815- /O.CON.KEKA.SC.Y.0101.000000T0000Z-171014T1500Z/ /O.CON.KEKA.GL.W.0047.171014T1500Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 301 AM PDT SAT OCT 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT INCREASING TO 25 TO 30 KT WITH GUSTS TO 35 KT SATURDAY. * WAVES/SEAS...NORTH 6 FEET AT 6 SECONDS BUILDING TO 8 TO 12 FEET AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-141815- /O.CON.KEKA.SC.Y.0102.171014T1500Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 301 AM PDT SAT OCT 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... * WINDS...NORTHERLY INCREASING TO 15 TO 20 KT IN THE AFTERNOON. GUSTS TO 25 KT IN THE AFTERNOON. * WAVES/SEAS...STEEP SHORT PERIOD WAVES BUILDING TO 7 FEET AT 5 SECONDS THIS MORNING AND REMAINING ELEVATED THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
168 WHUS76 KEKA 141545 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 AM PDT SAT OCT 14 2017 PZZ470-142345- /O.CON.KEKA.GL.W.0047.000000T0000Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 845 AM PDT SAT OCT 14 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT INCREASING TO 25 TO 30 KT WITH GUSTS TO 35 KT SATURDAY. * WAVES/SEAS...NORTH 6 FEET AT 6 SECONDS BUILDING TO 8 TO 12 FEET AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-142345- /O.CON.KEKA.GL.W.0047.000000T0000Z-171015T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 845 AM PDT SAT OCT 14 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT STRENGTHENING TO 25 TO 30 KT WITH GUSTS TO 35 KT LATE TONIGHT INTO SATURDAY. THESE WILL DIMINISH SATURDAY AFTERNOON. * WAVES/SEAS...NORTH 6 TO 8 FEET AT 6 TO 8 SECONDS BUILDING TO 8 TO 11 FEET AT 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-142345- /O.CON.KEKA.SC.Y.0102.000000T0000Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 845 AM PDT SAT OCT 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTHERLY INCREASING TO 15 TO 20 KT IN THE AFTERNOON. GUSTS TO 25 KT IN THE AFTERNOON. * WAVES/SEAS...STEEP SHORT PERIOD WAVES BUILDING TO 7 FEET AT 5 SECONDS THIS MORNING AND REMAINING ELEVATED THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
786 WHUS76 KEKA 141551 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 AM PDT SAT OCT 14 2017 PZZ470-150000- /O.CON.KEKA.GL.W.0047.000000T0000Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 AM PDT SAT OCT 14 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT INCREASING TO 25 TO 30 KT WITH GUSTS TO 35 KT SATURDAY. * WAVES/SEAS...NORTH 6 FEET AT 6 SECONDS BUILDING TO 8 TO 12 FEET AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-150000- /O.CON.KEKA.GL.W.0047.000000T0000Z-171015T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 AM PDT SAT OCT 14 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT STRENGTHENING TO 25 TO 30 KT WITH GUSTS TO 35 KT LATE TONIGHT INTO SATURDAY. THESE WILL DIMINISH SATURDAY AFTERNOON. * WAVES/SEAS...NORTH 6 TO 8 FEET AT 6 TO 8 SECONDS BUILDING TO 8 TO 11 FEET AT 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-150000- /O.CON.KEKA.SC.Y.0102.000000T0000Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 851 AM PDT SAT OCT 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTHERLY INCREASING TO 15 TO 20 KT IN THE AFTERNOON. GUSTS TO 25 KT IN THE AFTERNOON. * WAVES/SEAS...STEEP SHORT PERIOD WAVES BUILDING TO 7 FEET AT 5 SECONDS THIS MORNING AND REMAINING ELEVATED THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
695 WHUS76 KEKA 142201 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 PM PDT SAT OCT 14 2017 PZZ470-150600- /O.CON.KEKA.GL.W.0047.000000T0000Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 301 PM PDT SAT OCT 14 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT INCREASING TO 25 TO 30 KT WITH GUSTS TO 35 KT SATURDAY. * WAVES/SEAS...NORTH 6 FEET AT 6 SECONDS BUILDING TO 8 TO 12 FEET AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-150000- /O.CON.KEKA.GL.W.0047.000000T0000Z-171015T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 301 PM PDT SAT OCT 14 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT STRENGTHENING TO 25 TO 30 KT WITH GUSTS TO 35 KT LATE TONIGHT INTO SATURDAY. THESE WILL DIMINISH SATURDAY AFTERNOON. * WAVES/SEAS...NORTH 6 TO 8 FEET AT 6 TO 8 SECONDS BUILDING TO 8 TO 11 FEET AT 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-150600- /O.CON.KEKA.SC.Y.0102.000000T0000Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 301 PM PDT SAT OCT 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTHERLY INCREASING TO 15 TO 20 KT IN THE AFTERNOON. GUSTS TO 25 KT IN THE AFTERNOON. * WAVES/SEAS...STEEP SHORT PERIOD WAVES BUILDING TO 7 FEET AT 5 SECONDS THIS MORNING AND REMAINING ELEVATED THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
523 WHUS76 KEKA 150109 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 609 PM PDT SAT OCT 14 2017 PZZ470-150915- /O.CAN.KEKA.GL.W.0047.000000T0000Z-171015T0600Z/ /O.NEW.KEKA.SC.Y.0103.171015T0109Z-171015T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 609 PM PDT SAT OCT 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 PM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT DECREASING TO 10 TO 20 KT WITH GUSTS TO 30 KT TONIGHT. * WAVES/SEAS...NORTH 11 FEET AT 10 SECONDS SUBSIDING TO 7 TO 8 FEET AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-150215- /O.CAN.KEKA.SC.Y.0102.000000T0000Z-171015T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 609 PM PDT SAT OCT 14 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-150915- /O.NEW.KEKA.SC.Y.0103.171015T0109Z-171015T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 609 PM PDT SAT OCT 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 PM PDT SUNDAY. * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT DECREASING TO 10 TO 20 KT WITH GUSTS TO 30 KT TONIGHT. * WAVES/SEAS...NORTH 11 FEET AT 10 SECONDS SUBSIDING TO 7 TO 8 FEET AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 13, 2:52 PM PDT, 5 hours 48 minutes earlier.
Area forecast discussion, Oct 13, 2:52 PM PDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
252 PM PDT Fri Oct 13 2017
.SYNOPSIS...Cool overnight temperatures can be expected again
across interior valleys tonight, with breezy winds in high
elevations. Warming temperatures can be expected Saturday through
Tuesday, especially during afternoons. Rain is expected to fall in
most areas sometime between late Wednesday and Thursday, possibly
beyond.
&&
.DISCUSSION...A slowly passing low pressure system across the
Pacific northwest continues to maintain northwest flow aloft
throughout the region, resulting in another day of mild and dry
conditions across most of the area. Temperatures this afternoon
have generally reached into upper 60s to mid 70s across the
interior, or approximately 10 degrees below normal for this time
of year. Meanwhile, skies have been mostly clear thanks to dry air
aloft, aside from some upslope-enhanced cumulus clouds across Del
Norte and coastal Humboldt county where the airmass contains a bit
more moisture. Overnight tonight, another round of cool
temperatures can be expected, although temperatures will likely be
slightly warmer than they were the previous night. This will be
partially due to increasing northeasterly winds, and this effect
will be most prominent in higher elevations. This increasing wind
will have fire fighting implications, and these details can be
ascertained in the fire weather discussion below.
A warming trend can be expected Saturday through Tuesday thanks to
building high pressure aloft across the west coast. Afternoon
temperatures are expected to warm to near or slightly above
normal...which equates to upper 70s to mid 80s across interior
valleys. Temperatures along the coast will also warm as the inland
thermal trough shifts offshore and the marine layer erodes,
resulting in highs in the 70s in many areas here as
well. The warmest coastal temperatures are expected Sunday and
Monday.
All eyes then turn to an approaching cold front set to move
onshore sometime between late Wednesday and early Thursday.
Confidence is high that this front will bring substantial
rainfall to at least northern coastal areas like Humboldt and Del
Norte Counties, with at least light accumulating rain
elsewhere...possibly more. Timing and strength uncertainties
remain, but at this point there is little doubt that much of the
region will see a period of beneficial rain next week. /BRC
&&
.AVIATION...VFR conditions with mostly SKC was reported across
much of the region with a few pockets of morning patchy fog over a
few river valleys. Far coastal Del Norte County was the exception
where CEC came under the influence of a weak weather disturbance.
Therefore, plenty of cloudiness lingered over the local area
through the day...with some light -RA/-SHRA reported overnight.
VIS briefly fluctuated from VFR-MVFR-IFR. Elsewhere, isolated CU
clouds developed in the afternoon over local coastal hills.
Interior locations: SKC prevailed. However, some local Haze and/or
smoke due to local wildfires was reported. /TA
&&
.MARINE...Gusty northerly winds are forecast to strengthen
further to near gale force over the outer waters during Saturday
as surface high pressure builds over the northeastern Pacific.
Model guidance then shows a trough of low pressure moving west
across the coast Sunday into early next week. As that occurs,
winds will weaken. However, a 10 second swell will persist out of
the northwest. Toward the middle of next week, moderately westerly
winds are forecast to develop, followed by a frontal passage
during Thursday. A significant long period swell remains possible
immediately following the front.
&&
.FIRE WEATHER...Northerly winds have been generally light Friday
and temperatures generally mild, with even a slight improvement in
relative humidity although it remains generally dry throughout
the region. After midnight, winds are expected to shift to the
northeast and increase, most notably across elevated and exposed
terrain. The strongest of these winds are expected to occur across
the hills of Trinity, eastern Humboldt, far northeastern
Mendocino and northern Lake counties in northwest
California...with even stronger winds expected across the hills of
Sonoma and Napa counties. Meanwhile, humidity will drop rapidly
after midnight as winds shift to the northeast and decrease,
resulting in periods of critical fire weather in the areas
previously mentioned, particularly Saturday morning when winds are
expected to peak. Winds will remain gusty but steadily decrease
through the day Saturday, while humidity will continue to drop.
Red Flag Warnings have been issued for Friday night through
Saturday evening for the areas mentioned above, including fire
weather zones 212, 283, and 277, with headlines elsewhere where
winds may be occasionally gusty but not as severe.
Saturday night through Tuesday, winds are expected to remain
generally light and terrain-driven. However, very dry air will
remain in place, with very low afternoon humidity and poor
recoveries.
Confidence is high that almost all areas will see at least a light
wetting rain sometime between late Wednesday and Thursday,
although confidence remains low regarding exact timing and
amounts. Northern areas in Humboldt and Del Norte county are
likely to see substantial wetting rains, with lower confidence
across Mendocino and Trinity counties. At the very least though,
light rain and cooler temperatures will lead to improving
conditions. /BRC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning from 11 PM this evening to 9 PM PDT Saturday
for CAZ212-277-283.
Freeze Warning from 1 AM to 9 AM PDT Saturday for CAZ108.
Frost Advisory from 1 AM to 9 AM PDT Saturday for CAZ102-105>107-
110-111.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 11 PM PDT this evening for PZZ455.
Gale Watch from Saturday morning through Saturday evening for
PZZ470.
Small Craft Advisory from 11 PM this evening to 8 AM PDT
Saturday for PZZ470.
Gale Watch from late tonight through Saturday afternoon for
PZZ475.
Small Craft Advisory until 5 AM PDT Saturday for PZZ475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Oct 13, 2:25 PM PDT, 6 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 225 PM PDT Fri Oct 13 2017 CAZ101-103-104-109-112-113-142130- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 225 PM PDT Fri Oct 13 2017 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Gusty northeast winds and low humidity will result in elevated fire weather conditions at high elevations late Friday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty northeast winds and low humidity will result in elevated fire weather conditions at high elevations Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-142130- Del Norte Interior- 225 PM PDT Fri Oct 13 2017 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT SATURDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Cold temperatures and light winds may result in patchy frost in a few protected valleys overnight Friday. Gusty northeast winds and low humidity will result in elevated fire weather conditions at high elevations late Friday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Cold temperatures and light winds may result in patchy frost in a few protected valleys Saturday morning. Gusty northeast winds and low humidity will result in elevated fire weather conditions at high elevations Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ105-110-142130- Northern Humboldt Interior-Northwestern Mendocino Interior- 225 PM PDT Fri Oct 13 2017 ...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 PM PDT SATURDAY... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT SATURDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Cold temperatures and light winds may result in patchy frost in a few protected valleys overnight Friday. Gusty northeast winds and low humidity will result in critical weather conditions at high elevations late Friday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Cold temperatures and light winds may result in patchy frost in a few protected valleys Saturday morning. Gusty northeast winds and low humidity will result in critical weather conditions at high elevations Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ108-142130- Southern Trinity- 225 PM PDT Fri Oct 13 2017 ...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 PM PDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PDT SATURDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Freezing temperatures are expected in the vicinity of Hayfork and a few other protected valleys overnight Friday. Gusty northeast winds and low humidity will result in critical weather conditions at high elevations late Friday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Freezing temperatures are expected in the vicinity of Hayfork and a few other protected valleys early Saturday. Gusty northeast winds and low humidity will result in critical weather conditions at high elevations Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ106-107-111-142130- Southern Humboldt Interior-Northern Trinity- Northeastern Mendocino Interior- 225 PM PDT Fri Oct 13 2017 ...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 PM PDT SATURDAY... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT SATURDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Cold temperatures and light winds may result in patchy frost in a few protected valleys overnight Friday. Gusty northeast winds and low humidity will result in critical weather conditions at high elevations late Friday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Cold temperatures and light winds may result in patchy frost in a few protected valleys Saturday morning. Gusty northeast winds and low humidity will result in critical weather conditions at high elevations Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 8:40 PM PDT | Gale Warning | EKA | 21 hr | |
| Oct 14, 3:53 PM PDT | Frost Advisory | EKA | Mendocino | 17 hr |
| Oct 14, 3:53 PM PDT | Freeze Warning | EKA | Trinity | 17 hr |
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.